Gödel and Gödel-type universes in Brans–Dicke theory

Date

2016

Authors

Agudelo, J.A.
Nascimento, J.R.
Petrov, A. Yu.
Porfírio, P.J.
Santos, A.F.

Journal Title

Journal ISSN

Volume Title

Publisher

Physics Letters B

Abstract

In this paper, conditions for existence of Gödel and Gödel-type solutions in Brans–Dicke (BD) scalar–tensor theory and their main features are studied. The consistency of equations of motion, causality violation and existence of CTCs (closed time-like curves) are investigated. The role which cosmological constant and Mach principle play to achieve the consistency of this model is studied.

Description

Keywords

Citation

Agudelo, J.A., Nascimento, J.R., Petrov, A.Y., Porfírio, P.J. & Santos, A.F. (2016). Gödel and Gödel-type universes in Brans–Dicke theory. Physics Letters B, 762, 96- 101. http://dx.doi.org/10.1016/j.physletb.2016.09.011